# SDR SWIA972570

- Difficulty date: May 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 11,096 hours, 14,944 cycles
- Engine: Pwa PW118B
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Rt Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING EN ROUTE CLIMB THE RIGHT REAR ELECTRIC FUEL PUMP COULD NOT SUPPLY ENOUGH PRESSURE.  THE RIGHT FORWARD PUMP WOULD CYCLE ON AND OFF.  WITH THE FORWARD PUMP IN THE ON POSITION THE LOW PRESSURE LIGHT WENT OUT.  REMOVED AND REPLACED RIGHT ENGINE LOW PRESSURE SWITCH IAW EMB MM 73-32-01.  RAN ENGINE.  OPS CHECK OK.
